# SDR USAA030121

- Difficulty date: July 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,813 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3.125 INCH, BETWEEN 727E AND 747, STRINGER 23L AND 24L.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 202.  (M)
